International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 43-45
Rational choice function derived from a fuzzy preference
1Department of Mathematics, West Virginia University, Morgantown 26506, W. V., USA
2Department of Economics, West Virginia University, Morgantown 26506, W. V., USA
Received 7 September 1984; Revised 22 April 1987
Copyright © 1988 Jin Bai Kim and Kern O. Kymn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We shall prove that every fuzzy rational choice function is fuzzy regular (see Richter [6, p. 36] ), count the total number of the fuzzy rational choice ftmctions on a set of four elements and consider a semigroup of all fuzzy rational choice functions on a set.